Probability Theory and Related Fields

, Volume 95, Issue 4, pp 451–466

The joint law of the maximum and terminal value of a martingale

  • L. C. G. Rogers
Article

DOI: 10.1007/BF01196729

Cite this article as:
Rogers, L.C.G. Probab. Th. Rel. Fields (1993) 95: 451. doi:10.1007/BF01196729

Summary

In this paper, we characterise the possible joint laws of the maximum and terminal value of a uniformly-integrable martingale. We also characterise the joint laws of the maximum and terminal value of a convergent continuous local martingale vanishing at zero. A number of earlier results on the possible laws of the maximum can be deduced quite easily.

Mathematics Subject Classification (1991)

60G4460J6560G55

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • L. C. G. Rogers
    • 1
  1. 1.School of Mathematical SciencesQueen Mary & Westfield CollegeLondonUK